Ha Pham

 
Doctorante dans l’équipe-projet Inria MAGIQUE-3D
email : ha.howard@inria.fr
Tel : +33 5 40 17 51 52
 

Articles dans des journaux à comité de lecture

 

Publications HAL

2020

titre
Outgoing solutions and radiation boundary conditions for the ideal atmospheric scalar wave equation in helioseismology
auteur
Hélène Barucq, Florian Faucher, Ha Pham
article
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2020, ⟨10.1051/m2an/2019088⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02505783/file/manuscript_sources_with_pdf-figures_SAGA_m2an190172.pdf BibTex

2018

titre
Characterization of partial derivatives with respect to material parameters in a fluid-solid interaction problem
auteur
Izar Azpiroz, Hélène Barucq, Rabia Djellouli, Ha Pham
article
Journal of Mathematical Analysis and Applications, Elsevier, 2018, 465, pp.903–927. ⟨10.1016/j.jmaa.2018.05.046⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01806939/file/MainFile_FS_R2.pdf BibTex
titre
Localization of small obstacles from back-scattered data at limited incident angles with full-waveform inversion
auteur
Hélène Barucq, Florian Faucher, Ha Pham
article
Journal of Computational Physics, Elsevier, 2018, 370, pp.1-24. ⟨10.1016/j.jcp.2018.05.011⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01806544/file/201805_BFP_localization-of-small-obstacles.pdf BibTex

2017

titre
Numerical robustness of single-layer method with Fourier basis for multiple obstacle acoustic scattering in homogeneous media
auteur
Hélène Barucq, Juliette Chabassier, Ha Pham, Sébastien Tordeux
article
Wave Motion, Elsevier, 2017, 77, pp.40-63. ⟨10.1016/j.wavemoti.2017.10.011⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01667176/file/FSSLPaper_WaveMotionJournal_V4.pdf BibTex

2014

titre
Weyl asymptotics of the transmission eigenvalues for a constant index of refraction
auteur
Ha Pham, Plamen Stefanov
article
Inverse Problems and Imaging , AIMS American Institute of Mathematical Sciences, 2014, 8 (3), pp.795 – 810. ⟨10.3934/ipi.2014.8.795⟩
Accès au bibtex
BibTex